Volume 17 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
Author Index – D
Davydov, Alexander
De Bruyn, Bart
De Clerck, Frank
Projections of quadrics in finite projective spaces of odd characteristic
De Feyter, Nikias
Projections of quadrics in finite projective spaces of odd characteristic
De Kaey, Joris
On a characterization of the finite twisted triality hexagons using one classical ideal split Cayley subhexagon
De Medts, Tom
De Schepper, Anneleen
A geometric connection between the split first and second row of the Freudenthal-Tits magic square
De Winter, Stefaan
Bounds on partial ovoids and spreads in classical generalized quadrangles
Del Fra, Alberto
The universal representation group of Huybrechts's dimensional dual hyperoval
Dempwolff, Ulrich
Remarks on dimensional dual hyperovals in elliptic and parabolic spaces
Devillers, Alice
A classification of finite partial linear spaces with a primitive rank 3 automorphism group of almost simple type
Rank three innately transitive permutation groups and related $2$-transitive groups
Diaz, Esteban
Dimca, Alexandru
Donati, Giorgio
Dover, Jeremy
Draisma, Jan
The unique coclique extension property for apartments of buildings
Dray, Tevian
An octonionic construction of $E_8$ and the Lie algebra magic square
Durante, Nicola